# SDR DALA2024062406340

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,230 hours, 40,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Tr Nr 3 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE AND DAMAGED BOLT WAS FOUND AT RH FLAP HINGE #3. SUMMARY OF NRC 00776: ELONGATED HOLE AND DAMAGED BOLT AT RH FLAP HINGE #3 WAS REPAIRED PER PRI 617866-14 REV 1 & ER/A PRI 617866-14 REV ORIG. DTE REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM MAY 18, 2024. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. UNDER LOGPAGE 0353380 ASSOCIATED ER/A 14-617866 ADDED FOR AC 9536. (LP #0406119)
